# SDR HNAA2024040400278

- Difficulty date: March 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2091 BRACKET CRACKED AT FR46 RH WING BOX.  R&R'D BRACKET IAW EMB145 SRM51-40-02
